Publications

Export 2 results:
Sort by: [ Author  (Desc)] Title Type Year
A B C D E F G [H] I J K L M N O P Q R S T U V W X Y Z   [Show ALL]
H
Hoshy, K. E., M. R. E. Abdel-Halim, E. El-Nabarawy, and S. Shalaby, "Cutaneous Protothecosis as an Unusual Complication Following Dermal Filler Injection: A Case Report.", The Journal of clinical and aesthetic dermatology, vol. 12, issue 12, pp. 13-16, 2019. Abstract

A 77-year-old female patient presented with bilateral tender, swollen, erythematous, focally crusted cheeks with a discharge of pus and necrotic material, which had developed one month after autologous fat transfer and a corrective injection procedure conducted to correct an overdone fat transfer. Histopathological examination of the discharged material using routine hematoxylin and eosin staining revealed degenerated collagen admixed with three different filler materials. Scattered all throughout the specimen were numerous thick-walled, basophilic, nonbudding spherical bodies of variable sizes. The bodies stained positively with Periodic acid-Schiff and Alcian blue and showed internal septation and sporangia with a morula-like appearance. The morphology of these bodies was characteristic of a infection. The patient was treated by surgical drainage accompanied by itraconazole 200mg daily for six months, ultimately showing marked improvement.

Hafez, V. G., M. Bosseila, M. R. E. Abdel Halim, O. G. Shaker, M. Kamal, and H. S. Kareem, "Clinical effects of “pioglitazone”, an insulin sensitizing drug, on psoriasis vulgaris and its co-morbidities, a double blinded randomized controlled trial", Journal of Dermatological Treatment, vol. 26 (3), issue Jun: Informa UK Ltd. London, pp. 208-14, 2015. Abstract

n/a

Tourism